MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-TOTAL KNEE

Medline Industries, LP MEDLINE; DBD-TOTAL KNEE
Catalog Number DYNJ909388A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we have had over 5 instances in which the valleylab pencil (sep6000) will not work during the procedure.".
 
Additional Manufacturer Narrative
The account reported finding defective cautery and that the cautery would not work during the procedure; there was no report of any patient injury or adverse event.A sample was received for investigation, and medline received one used cautery pencil for sample review; the pencil tip had evidence of burning, the buttons clicked and did not stick, and there were no visual defects with the chord or plugs.The investigation and sample evaluation confirmed the reported issue.Medline determined that the root cause is a vendor product issue related to the component manufacturing process, and the vendor confirmed the reported issue through replication and determined that the device identified intermittent activation; the complaint was provided to the vendor for further evaluation and supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-TOTAL KNEE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
madelyn ruppert
three lakes drive
northfield, IL 60093--275
MDR Report Key50760413
Report Number1417592-2026-39805
Device Sequence Number9415033
Product Code OJH
UDI-Device Identifier10195327396343
UDI-Public10195327396343
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ909388A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/24/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown